# SDR F3LA2022091900115

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N230FR
- Make and model: Airbus A320-214
- Aircraft serial: 06773
- Aircraft time: 24,642 hours, 10,512 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ODOR FUME EVENT RUBBERY GAS SMELL AFT GALLEY.   PERFORMED TSM TASJ 05-50-00-810-*831-A COULD NOT DUPLICATE FUME EVENT.   AT THIS TIME AC OK FOR SERVICE RAN ENG#1 AND ENG#2 PACKS 1 & 2 CAN'T DUPLICATE AT THIS TIME.
